# SDR 20000801SH036

- Difficulty date: May 22, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball Joint
- Part number: 7051A3642010
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (X)
